Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 39, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 24, 2015, 6:13 PM CDT for Decatur County, Norton County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 6:13 PM CDT (23:13 UTC)
- Expired
- Jul 24, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Decatur County, KS, Norton County, KS
The radar
The Goodland radar (KGLD), 142 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 2275 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WGUS53 KGLD 242313
FFWGLD
KSC039-137-250215-
/O.NEW.KGLD.FF.W.0039.150724T2313Z-150725T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS...
WESTERN NORTON COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 915 PM CDT
* AT 612 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LENORA...NORCATUR...JENNINGS...CLAYTON...REAGER AND NEW ALMELO.
SLOW MOVING THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED
AREA OVER THE NEXT FEW HOURS WITH ADDITIONAL RAINFALL AMOUNTS IN
EXCESS OF 2 INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4000 10000 3959 9999 3959 10040 3984 10037
4000 10018
$$
DR2 follow-up statements
545
WGUS73 KGLD 250103
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM CDT FRI JUL 24 2015
KSC039-137-250215-
/O.CON.KGLD.FF.W.0039.000000T0000Z-150725T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-NORTON KS-
803 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN DECATUR AND WESTERN NORTON COUNTIES...
AT 802 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LENORA...NORCATUR...JENNINGS...CLAYTON...REAGER AND NEW ALMELO.
ADDITIONAL RAINFALL AMOUNTS OF 1 INCH ARE POSSIBLE IN THE WARNED
AREA AS ADDITIONAL THUNDERSTORM ACTIVITY TRACKS TO THE NORTHEAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4000 10000 3959 9999 3959 10040 3984 10037
4000 10018
$$
DR551
WGUS73 KGLD 250208
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM CDT FRI JUL 24 2015
KSC039-137-250217-
/O.EXP.KGLD.FF.W.0039.000000T0000Z-150725T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-NORTON KS-
908 PM CDT FRI JUL 24 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DECATUR AND WESTERN
NORTON COUNTIES WILL EXPIRE AT 915 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. LIGHT TO MODERATE RAIN WILL CONTINUE FOR THE NEXT
FEW HOURS WITH AN ADDITIONAL ONE HALF INCH OF RAINFALL POSSIBLE.
LAT...LON 4000 10000 3959 9999 3959 10040 3984 10037
4000 10018
$$
DRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 6:10 PM CDT, 3 minutes earlier.
Area forecast discussion, Jul 24, 6:10 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 510 PM MDT FRI JUL 24 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 248 PM MDT FRI JUL 24 2015 HEAT INDEX VALUES OVER 100 WILL CONTINUE AS HOT TEMPERATURES AND HIGH HUMIDITIES WILL PERSIST INTO THE LATE AFTERNOON AND EARLY EVENING SOUTHEAST OF A COLD FRONTAL BOUNDARY EXTENDING FROM NORTHWEST KANSAS INTO SOUTH CENTRAL NEBRASKA. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE FORECAST AREA THROUGH THE LATE AFTERNOON AND EVENING. STORMS WILL BECOME MORE NUMEROUS AND POSSIBLY BECOME SEVERE MAINLY ACROSS AN AREA IN THE VICINITY OF A FRONTAL BOUNDARY WHERE THE INSTABILITY AND SURFACE CONVERGENCE IS GREATEST. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL KANSAS AND NEBRASKA. TEMPERATURES WILL BE A FEW DEGREES COOLER ON SATURDAY...ALTHOUGH STILL HOT...AS THE FRONTAL BOUNDARY BECOMES WEAKER AND DRIFTS SLOWLY SOUTHEAST AS THE SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO MOVES OVER SOUTHWEST KANSAS AND THE UPPER HIGH PRESSURE AREA REMAINS OVER THE SOUTHERN HIGH PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 137 PM MDT FRI JUL 24 2015 ANOTHER WEAK SHORTWAVE TROUGH ROTATING OVER THE SOUTHERN PLAINS RIDGE WILL INTERACT WITH A SURFACE LEE TROUGH OVER EASTERN COLORADO AND THE OLD FRONT LIFTING INTO NEBRASKA TO PRODUCE SCATTERED THUNDERSTORMS SATURDAY NIGHT. SHEAR AND INSTABILITY PARAMETERS ARE BOTH MARGINAL FOR SEVERE STORMS...AND WITH WEAK NATURE OF THE SYNOPTIC SCALE LIFT COVERAGE WILL BE LIMITED. MODELS A LITTLE MORE ROBUST WITH PRECIPITATION CHANCES ON SUNDAY...PARTICULARLY SUNDAY NIGHT. THE FRONT APPEARS TO SAG SOUTHWARD AGAIN AIDED BY CONVECTIVE OUTFLOWS IN NEBRASKA AND SETTLES SOMEWHERE ALONG THE SOUTHERN FRINGE OF THE FORECAST AREA BY SUNDAY AFTERNOON. POST FRONTAL UPSLOPE REGIME NORTH OF THE FRONT AND SOMEWHAT MORE VIGOROUS SHORTWAVE EMERGING FROM COLORADO LATE IN THE DAY WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. SHEAR AND INSTABILITY PARAMETERS NOT PARTICULARLY IMPRESSIVE SO THINK MAIN THREAT WILL BE HEAVY RAIN WITH THIS ROUND. THE UPPER RIDGE WILL MOVE EASTWARD INTO THE OHIO VALLEY IN RESPONSE TO A STRONG SHORTWAVE TROUGH MOVING INTO THE NORTHERN ROCKIES EARLY NEXT WEEK. THAT SYSTEM WILL TRAVERSE THE NORTHERN PLAINS MID WEEK FOLLOWED BY THE UPPER RIDGE REBUILDING BEHIND IT OVER THE GREAT BASIN LATE IN THE WEEK. THERE WILL BE ALMOST DAILY CHANCES FOR THUNDERSTORMS AS WEAK SHORTWAVE TROUGHS CONTINUE TO ROTATE AROUND THESE MAIN UPPER FEATURES. TEMPERATURES WILL BE ABOVE NORMAL EARLY IN THE WEEK...BUT THEN DROP TO BELOW NORMAL MID WEEK BEHIND THE COLD FRONT ASSOCIATED WITH THE NORTHERN PLAINS SYSTEM...GRADUALLY WARMING BACK TO NEAR NORMAL BY THE END OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 510 PM MDT FRI JUL 24 2015 KGLD AND KMCK...A FRONTAL BOUNDARY WILL EXTEND IN BETWEEN KGLD AND KMCK TONIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE ALONG IT WHICH MAY IMPACT NEITHER...BOTH OR ONE OF THE TERMINALS. SHOULD ONE DEVELOP DIRECTLY OVER THE TERMINAL MVFR/IFR CIGS AND VIS POSSIBLE IN HEAVY RAIN. WIND GUSTS GENERALLY TO 40KTS FROM THE STRONGER STORMS. AFTER MIDNIGHT MAY HAVE LINGERING CLOUDINESS OVER BOTH TERMINALS WHICH COULD CONTINUE THROUGH SATURDAY. CANT RULE OUT SOME CONVECTION TOMORROW AFTERNOON...RIGHT NOW DONT HAVE A FEEL THAT GIVES ME CONFIDENCE TO INCLUDE A MENTION IN EITHER TAF. NAM MODEL SUGGESTING POSSIBILITY OF IFR/VLIFR CIGS IN STRATUS IN THE 09Z-14Z TIMEFRAME. AGAIN...WILL PLAY IT WITH WAIT AND SEE WHEN 00Z MODEL DATA COMES IN. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ004-016. CO...NONE. NE...NONE. && SHORT TERM...LOCKHART LONG TERM...024 AVIATION...99
Hazardous weather outlook, Jul 24, 11:41 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT FRI JUL 24 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EASTWARD ACROSS THE CENTRAL HIGH PLAINS REGION THIS AFTERNOON AND EVENING. SOME STORMS IN THE VICINITY OF A COLD FRONT STRETCHED ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA ARE EXPECTED TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A HEAT ADVISORY IS POSTED FOR THIS AFTERNOON AND EARLY EVENING FOR NORTON AND GRAHAM COUNTIES. A COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY COULD LEAD TO HEAT RELATED ILLNESSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM SATURDAY THROUGH NEXT THURSDAY. STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 24, 5:03 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
403 PM MDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 5 ESE LUDELL 39.82N 100.87W
07/24/2015 E1.00 INCH RAWLINS KS TRAINED SPOTTER
MOSTLY PEA TO DIME SIZE HAIL WITH SOME QUARTER. RELAYED
VIA THE SPOTTER NETWORK.
&&
HILLSpecial weather statement, Jul 24, 5:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 427 PM MDT FRI JUL 24 2015 COZ091-242300- KIT CARSON COUNTY CO- 427 PM MDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON COUNTY UNTIL 500 PM MDT... AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BURLINGTON...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLINGTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 438 AND 450. HIGHWAY 385 NEAR MILE MARKER 180. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3944 10224 3946 10205 3919 10205 3919 10228 TIME...MOT...LOC 2227Z 195DEG 7KT 3927 10216 DR
Special weather statement, Jul 24, 5:30 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 530 PM CDT FRI JUL 24 2015 KSZ001-242315- CHEYENNE KS- 530 PM CDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY UNTIL 615 PM CDT... AT 530 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BIRD CITY...OR 17 MILES SOUTHEAST OF ST. FRANCIS... MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BIRD CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3979 10141 3957 10141 3957 10171 3972 10170 TIME...MOT...LOC 2230Z 244DEG 6KT 3967 10150 DR
Special weather statement, Jul 24, 5:32 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 532 PM CDT FRI JUL 24 2015 KSZ003-242315- DECATUR KS- 532 PM CDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DECATUR COUNTY UNTIL 615 PM CDT... AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NORCATUR...OR 13 MILES EAST OF OBERLIN. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORCATUR...JENNINGS...CLAYTON AND KANONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3963 10044 3994 10043 3995 10018 3965 10018 TIME...MOT...LOC 2232Z 198DEG 3KT 3978 10027 DR
Special weather statement, Jul 24, 6:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 502 PM MDT FRI JUL 24 2015 COZ091-242345- KIT CARSON COUNTY CO- 502 PM MDT FRI JUL 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY UNTIL 545 PM MDT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF KANORADO TO 13 MILES SOUTH OF STRATTON...AND MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BURLINGTON...STRATTON AND BETHUNE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 419 AND 448. HIGHWAY 385 BETWEEN MILE MARKERS 177 AND 196. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3947 10206 3935 10261 3904 10264 3920 10207 TIME...MOT...LOC 2301Z 203DEG 10KT 3932 10211 3911 10258 DR
Special weather statement, Jul 24, 6:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
503 PM MDT FRI JUL 24 2015
KSZ013-014-242345-
THOMAS KS-SHERMAN KS-
503 PM MDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN AND SOUTHERN THOMAS
COUNTIES UNTIL 545 PM MDT/645 PM CDT/...
AT 503 PM MDT /603 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF GEM TO 11 MILES NORTH OF
RULETON...AND MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
COLBY...GOODLAND...BREWSTER...KANORADO...EDSON...LEVANT...RULETON...
MINGO AND HALFORD.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 67.
LAT...LON 3913 10131 3923 10205 3938 10205 3956 10187
3940 10086 3913 10091
TIME...MOT...LOC 2303Z 027DEG 13KT 3937 10093 3950 10182
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:04 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 28 min |
| Jul 23, 7:50 PM CDT | Special Weather Statement | GLD | Wichita | 25 min |
| Jul 23, 7:58 PM CDT | Severe Thunderstorm Warning | GLD | Wichita | 62 min |
| Jul 23, 10:38 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 67 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 56 min |
| Jul 23, 11:46 PM CDT | Special Weather Statement | GLD | Norton | 14 min |
| Jul 23, 11:54 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 66 min |
| Jul 24, 12:55 AM CDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| Jul 24, 3:53 AM CDT | Heat Advisory | GLD | Graham, Norton | 16 hr |
| Jul 24, 3:55 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 35 min |
| Jul 24, 4:26 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 34 min |
| Jul 24, 4:44 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 24, 5:00 PM CDT | Special Weather Statement | GLD | Rawlins | 45 min |
| Jul 24, 5:13 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 7 min |
| Jul 24, 5:19 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Jul 24, 5:30 PM CDT | Special Weather Statement | GLD | Cheyenne | 45 min |
| Jul 24, 5:32 PM CDT | Special Weather Statement | GLD | Decatur | 43 min |
| Jul 24, 5:48 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 27 min |
| Jul 24, 5:57 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 3 hr |
| Jul 24, 6:03 PM CDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 24, 6:16 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 14 min |
| Jul 24, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 63 min |
| Jul 24, 6:31 PM CDT | Special Weather Statement | GLD | Sherman | 29 min |
| Jul 24, 6:36 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 24 min |
| Jul 24, 6:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 48 min |
| Jul 24, 6:46 PM CDT | Special Weather Statement | GLD | Sherman | 29 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.